Connexion utilisateur

Non-native species disrupt the worldwide patterns of freshwater fish body size: implications for Bergmann's rule

TitreNon-native species disrupt the worldwide patterns of freshwater fish body size: implications for Bergmann's rule
Type de publicationJournal Article
Year of Publication2010
AuteursBlanchet, S, Grenouillet, G, Beauchard, O, Tedesco, P, Leprieur, F, Durr, HH, Busson, F, Oberdorff, T, Brosse, S
JournalEcology Letters
Volume13
ISSN1461-023X
URLhttp://apps.isiknowledge.com/InboundService.do?Func=Frame&product=WOS&action=retrieve&SrcApp=EndNote&Init=Yes&SrcAuth=ResearchSoft&mode=FullRecord&UT=WOS:000275635400002
DOI10.1111/j.1461-0248.2009.01432.x